Alert archive / Louisiana / Gale Watches in 2012
Gale Watch 2, NWS New Orleans, LA
NWS New Orleans, LA issued this gale watch at Dec 19, 2012, 3:42 AM CST. It took effect at Dec 20, 2012, 3:00 PM CST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Dec 19, 2012, 3:42 AM CST (09:42 UTC)
- In effect from
- Dec 20, 2012, 3:00 PM CST
- Expired
- Dec 19, 2012, 3:08 PM CST
- In force
- Issued by
- NWS New Orleans, LA
The text
As transmitted, in the capitals the NWS used until 2016.
185 WHUS74 KLIX 190942 MWWLIX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW ORLEANS LA 342 AM CST WED DEC 19 2012 ...GALE FORCE WINDS ARE EXPECTED LATE THURSDAY INTO THURSDAY NIGHT... .A STRONG COLD FRONT WILL SWEEP THROUGH THE NORTH CENTRAL GULF COASTAL WATERS ON THURSDAY. HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT WILL DEVELOP IN ADVANCE OF THE COLD FRONT LATE TONIGHT INTO THURSDAY MORNING...THEN WINDS BEHIND THE FRONT MAY INCREASE TO NEAR GALE FORCE SUSTAINED...WITH WIND GUSTS ABOVE GALE FORCE LIKELY BY LATE THURSDAY AFTERNOON AND EVENING. GMZ536-538-550-552-555-557-570-572-575-577-191745- /O.NEW.KLIX.GL.A.0002.121220T2100Z-121221T1100Z/ CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM- 342 AM CST WED DEC 19 2012 ...GALE WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH LATE THURSDAY NIGHT... THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM THURSDAY AFTERNOON THROUGH LATE THURSDAY NIGHT. * WINDS: SOUTH TO SOUTHWEST WINDS WILL RISE TO NEAR 20 KNOTS OR HIGHER LATE TONIGHT AND THURSDAY MORNING...THEN WINDS WILL SHIFT TO NORTHWEST AND NORTH AND RISE TO 25 TO 35 KNOTS THURSDAY AFTERNOON AND EVENING. FREQUENT GUSTS ABOVE 35 KNOTS ARE EXPECTED AT TIMES LATE THURSDAY AFTERNOON AND THURSDAY NIGHT. * SEAS: WAVE HEIGHTS WILL RISE TO 5 TO 7 FEET THURSDAY MORNING...6 TO 9 FEET THURSDAY AFTERNOON...AND 7 TO 10 FEET THURSDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ 22/TD
2 follow-up statements
222 WHUS74 KLIX 191610 MWWLIX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW ORLEANS LA 1010 AM CST WED DEC 19 2012 ...SMALL CRAFT ADVISORY THIS EVENING THROUGH THURSDAY WEST OF MISSISSIPPI RIVER... ...GALE FORCE WINDS ARE EXPECTED LATE THURSDAY INTO THURSDAY NIGHT... .A STRONG COLD FRONT WILL SWEEP THROUGH THE NORTH CENTRAL GULF COASTAL WATERS ON THURSDAY. HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT WILL DEVELOP IN ADVANCE OF THE COLD FRONT THIS EVENING INTO THURSDAY MORNING WEST OF THE MISSISSIPPI RIVER...THEN WINDS BEHIND THE FRONT MAY INCREASE TO NEAR GALE FORCE SUSTAINED...WITH WIND GUSTS ABOVE GALE FORCE LIKELY BY LATE THURSDAY AFTERNOON AND EVENING. GMZ550-552-570-572-200015- /O.NEW.KLIX.SC.Y.0053.121220T0300Z-121220T2100Z/ /O.CON.KLIX.GL.A.0002.121220T2100Z-121221T1100Z/ COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- 1010 AM CST WED DEC 19 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 3 PM CST THURSDAY... ...GALE WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH LATE THURSDAY NIGHT... THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 3 PM CST THURSDAY. * WINDS: SOUTH TO SOUTHWEST WINDS WILL RISE TO NEAR 20 KNOTS OR HIGHER LATE TONIGHT AND THURSDAY MORNING...THEN WINDS WILL SHIFT TO NORTHWEST AND NORTH AND RISE TO 25 TO 35 KNOTS THURSDAY AFTERNOON AND EVENING. FREQUENT GUSTS ABOVE 35 KNOTS ARE EXPECTED AT TIMES LATE THURSDAY AFTERNOON AND THURSDAY NIGHT. * SEAS: WAVE HEIGHTS WILL RISE TO 5 FEET TONIGHT...5 TO 7 FEET THURSDAY MORNING... 6 TO 9 FEET THURSDAY AFTERNOON...AND 7 TO 10 FEET THURSDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ536-538-555-557-575-577-200015- /O.CON.KLIX.GL.A.0002.121220T2100Z-121221T1100Z/ CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM- 1010 AM CST WED DEC 19 2012 ...GALE WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH LATE THURSDAY NIGHT... * WINDS: SOUTH TO SOUTHWEST WINDS WILL RISE TO NEAR 20 KNOTS OR HIGHER LATE TONIGHT AND THURSDAY MORNING...THEN WINDS WILL SHIFT TO NORTHWEST AND NORTH AND RISE TO 25 TO 35 KNOTS THURSDAY AFTERNOON AND EVENING. FREQUENT GUSTS ABOVE 35 KNOTS ARE EXPECTED AT TIMES LATE THURSDAY AFTERNOON AND THURSDAY NIGHT. * SEAS: WAVE HEIGHTS WILL RISE TO 5 TO 7 FEET THURSDAY MORNING... 6 TO 9 FEET THURSDAY AFTERNOON...AND 7 TO 10 FEET THURSDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$
344 WHUS74 KLIX 192108 MWWLIX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW ORLEANS LA 308 PM CST WED DEC 19 2012 ...SMALL CRAFT ADVISORY TONIGHT THROUGH THURSDAY MORNING ON COASTAL WATERS... ...SMALL CRAFT ADVISORY THURSDAY MORNING THROUGH FRIDAY MORNING ON TIDAL LAKES... ...GALE FORCE WINDS ARE EXPECTED LATE THURSDAY THROUGH FRIDAY MORNING ON COASTAL WATERS... ...SMALL CRAFT ADVISORY LATE FRIDAY MORNING ON COASTAL WATERS... .A STRONG COLD FRONT WILL SWEEP THROUGH THE NORTH CENTRAL GULF COASTAL WATERS ON THURSDAY. HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT WILL DEVELOP IN ADVANCE OF THE COLD FRONT THIS EVENING INTO THURSDAY MORNING ON COASTAL WATERS AND TIDAL LAKES. WINDS BEHIND THE FRONT MAY INCREASE TO NEAR GALE FORCE SUSTAINED...WITH WIND GUSTS ABOVE GALE FORCE LIKELY BY LATE THURSDAY AFTERNOON THROUGH FRIDAY MORNING. GMZ550-552-570-572-200515- /O.EXT.KLIX.SC.Y.0053.121220T0300Z-121220T1800Z/ /O.UPG.KLIX.GL.A.0002.121220T2100Z-121221T1100Z/ /O.NEW.KLIX.GL.W.0003.121220T1800Z-121221T1500Z/ /O.NEW.KLIX.SC.Y.0054.121221T1500Z-121221T1800Z/ COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- 308 PM CST WED DEC 19 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 PM THIS EVENING TO NOON CST THURSDAY... ...GALE WARNING IN EFFECT FROM NOON THURSDAY TO 9 AM CST FRIDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TO NOON CST FRIDAY... THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM NOON THURSDAY TO 9 AM CST FRIDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 9 AM TO NOON CST FRIDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS: SOUTH TO SOUTHWEST WINDS WILL RISE TO NEAR 20 KNOTS OR HIGHER LATE TONIGHT AND THURSDAY MORNING...THEN WINDS WILL SHIFT TO NORTHWEST AND NORTH AND RISE TO 25 TO 35 KNOTS THURSDAY AFTERNOON AND EVENING. FREQUENT GUSTS ABOVE 35 KNOTS ARE EXPECTED AT TIMES LATE THURSDAY AFTERNOON THROUGH FRIDAY MORNING...THEN WINDS EASING TO 20 TO 25 KNOTS LATE FRIDAY MORNING. * SEAS: WAVE HEIGHTS WILL RISE TO 5 FEET TONIGHT...5 TO 7 FEET THURSDAY MORNING... 6 TO 9 FEET THURSDAY AFTERNOON...7 TO 10 FEET THURSDAY NIGHT AND SUBSIDING TO 5 TO 7 FEET LATE FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ536-538-555-557-575-577-200515- /O.EXB.KLIX.SC.Y.0053.121220T0300Z-121220T1800Z/ /O.UPG.KLIX.GL.A.0002.121220T2100Z-121221T1100Z/ /O.NEW.KLIX.GL.W.0003.121220T1800Z-121221T1500Z/ /O.NEW.KLIX.SC.Y.0054.121221T1500Z-121221T1800Z/ CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM- 308 PM CST WED DEC 19 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO NOON CST THURSDAY... ...GALE WARNING IN EFFECT FROM NOON THURSDAY TO 9 AM CST FRIDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TO NOON CST FRIDAY... THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM NOON THURSDAY TO 9 AM CST FRIDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 9 PM THIS EVENING TO NOON CST THURSDAY. IN ADDITION...A SMALL CRAFT ADVISORY HAS BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 9 AM TO NOON CST FRIDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS: SOUTH TO SOUTHWEST WINDS WILL RISE TO NEAR 20 KNOTS OR HIGHER LATE TONIGHT AND THURSDAY MORNING...THEN WINDS WILL SHIFT TO NORTHWEST AND NORTH AND RISE TO 25 TO 35 KNOTS THURSDAY AFTERNOON AND EVENING. FREQUENT GUSTS ABOVE 35 KNOTS ARE EXPECTED AT TIMES LATE THURSDAY AFTERNOON THROUGH FRIDAY MORNING...THEN WINDS EASING TO 20 TO 25 KNOTS LATE FRIDAY MORNING. * SEAS: WAVE HEIGHTS WILL RISE TO 5 TO 7 FEET THURSDAY MORNING... 6 TO 9 FEET THURSDAY AFTERNOON...7 TO 10 FEET THURSDAY NIGHT AND SUBSIDING TO 5 TO 7 FEET LATE FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ530-532-534-200515- /O.EXB.KLIX.SC.Y.0053.121220T1200Z-121221T1500Z/ LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE- 308 PM CST WED DEC 19 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM THURSDAY TO 9 AM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 AM THURSDAY TO 9 AM CST FRIDAY. * WINDS: SOUTHWEST WINDS WILL RISE TO NEAR 20 KNOTS OR HIGHER THURSDAY MORNING...THEN WINDS WILL SHIFT TO NORTHWEST AND NORTH AND RISE TO 25 TO 30 KNOTS THURSDAY AFTERNOON AND EVENING. A FEW GUSTS UP TO 35 KNOTS ARE POSSIBLE LATE THURSDAY AFTERNOON AND THURSDAY NIGHT. * SEAS: WAVE HEIGHTS WILL RISE TO 5 FEET THURSDAY MORNING AND REMAIN ROUGH THROUGH EARLY FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this gale watch went out at Dec 18, 11:51 PM CST, 3 hours 51 minutes earlier.
Area forecast discussion, Dec 18, 11:51 PM CST, 3 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1151 PM CST TUE DEC 18 2012
.AVIATION...VFR CONDITIONS WILL PERSIST FOR THE MOST PART BUT CANT
RULE OUT TEMPO MVFR VISBIES IN THE TYPICAL PROBLEM LOCATIONS BUT
OTHERWISE SKIES SHOULD REMAIN CLEAR WITH WINDS PICKING UP OUT OF THE
SOUTH AFTER SUNRISE. AT THIS TIME IT APPEARS ANY CONVECTION WILL
HOLD OFF UNTIL NEAR THE END OF THIS CURRENT FCST BUT CIGS WILL BEGIN
TO IMPACT THE REGION AFTER 00Z. A SQUALL LINE MAY THEN BEGIN TO
ENTER OUR CWA AFTER 6Z THU. /CAB/
&&
.DECISION SUPPORT...
DSS CODE...BLUE.
DEPLOYED...NONE.
ACTIVATION...NONE.
ACTIVITIES...SLURRY SUPPORT.
DECISION SUPPORT SERVICES (DSS) CODE LEGEND
GREEN = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED
WATCH/WARNING/ADVISORY ISSUANCES; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK SEVERE; NEARBY
TROPICAL EVENTS; HAZMAT OR OTHER LARGE EPISODES
RED = FULL ENGAGEMENT FOR MODERATE TO HIGH RISK SVR AND/OR
DIRECT TROPICAL THREATS; EVENTS OF NATIONAL SIGNIFICANCE
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 45 75 60 61 / 0 10 80 40
BTR 50 78 63 64 / 0 10 80 30
ASD 47 76 65 68 / 0 10 80 50
MSY 53 76 65 69 / 0 10 80 50
GPT 48 74 63 69 / 0 10 80 70
PQL 44 74 62 70 / 0 10 80 70
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
GM...NONE.
MS...NONE.
GM...NONE.
&&
CABHazardous weather outlook, Dec 18, 5:30 PM CST, 10 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 530 PM CST TUE DEC 18 2012 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-191130- LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA- WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE- EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES- ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON- ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE- LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA- SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- HANCOCK-HARRISON-JACKSON- 530 PM CST TUE DEC 18 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER EXPECTED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ANOTHER POTENT WEATHER SYSTEM IS FORECAST TO IMPACT THE AREA WEDNESDAY NIGHT AND THURSDAY. STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE AS A STRONG COLD FRONT MOVES THROUGH THE AREA. THERE IS A SLIGHT RISK OF SEVERE STORMS NORTH AND WEST A POPLARVILLE MISSISSIPPI TO DONALDSONVILLE LOUISIANA LINE. THIS INCLUDES THE MCCOMB AND BATON ROUGE AREAS. AT THIS TIME...THE MAIN THREAT IS DAMAGING WINDS FROM STORMS. WINDS AROUND THE FRONTAL PASSAGE WILL STRENGTHEN SIGNIFICANTLY OVER THE COASTAL WATERS...WITH SEAS RESPONDING ACCORDINGLY WEDNESDAY EVENING THROUGH FRIDAY MORNING. SMALL CRAFT ADVISORIES WILL LIKELY BE NECESSARY AND A FEW GALE FORCE GUSTS WILL BE POSSIBLE. THE STRONGEST WINDS ARE EXPECTED THURSDAY AND THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED. HOWEVER...BE PREPARED FOR THE POSSIBILITY OF CHANGES IN THE FORECAST.
The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 19, 10:10 AM CST | Small Craft Advisory | LIX | 47 hr | |
| Dec 19, 3:08 PM CST | Gale Warning | LIX | 42 hr | |
| Dec 19, 3:08 PM CST | Small Craft Advisory | LIX | 45 hr | |
| Dec 19, 3:24 PM CST | Wind Advisory | LIX | Assumption, East Baton Rouge, East Feliciana, Iberville, Pointe Coupee, Saint Bernard and 7 more | 36 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.